# SDR CA030515003

- Difficulty date: May 9, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 120
- Aircraft time: 4,012 hours
- Engine: Cont C8512F
- Propeller: Mcauly 1A90*
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 300433113
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION THE RUDDER BELLCRANK WAS FOUND CRACKED.
